NetWellness is a global, community service providing quality, unbiased health information from our partner university faculty. NetWellness is commercial-free and does not accept advertising.
Thursday, December 18, 2014
Anxiety and Stress Disorders
I need to know what I can take to help eliminate the dizziness I have from quitting Lexapro. I weaned off like I should have, but this is bad. I do not want to take it again. Is there something I can do to help?
Assuming that this dizziness is a part of a discontinuation syndrome associated with SSRI's (like Lexapro), it is possible that your symptoms may require a much longer tapering. This may take months. There needs to be some consideration that this may be related to other things and this should be reviewed by your physician.
Nicholas A Votolato, RPh BCPP
Assistant Professor of Pharmacy
College of Pharmacy
Assistant Professor of Psychiatry, Emeritus
College of Medicine
The Ohio State University